MAUDE Adverse Event Report: HOLOGIC, INC MYOSURE REACH TISSUE REMOVAL DEVICE; HYSTEROSCOPE (AND ACCESSORIES)

HOLOGIC, INC MYOSURE REACH TISSUE REMOVAL DEVICE; HYSTEROSCOPE (AND ACCESSORIES)
Model Number 10-401FC
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device was returned: visual inspection was conducted and the blade tip was noted to be broken.Functional testing was conducted and the device was reciprocating as intended.A dissection test was performed, and the inner cannula was observed damaged at the tip and some calcified tissue was observed inside the inner cannula.A device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.
 
Event or Problem Description
It was reported during a myosure procedure on (b)(6) 2025, that the cutting window snapped and was stuck back in the device.There was no patient harm reported.Hologic at the time requested additional information from the customer which replied that no pieces had been detached at the time, and that the blade was stuck in the open position and no medical intervention was needed.The device was returned and upon investigation on april 1, 2026, visual inspection was conducted and the blade tip was noted to be broken.Functional testing was conducted and the device was reciprocating as intended.A dissection test was performed, and the inner cannula was observed damaged at the tip, and some calcified tissue was observed inside the inner cannula.

Brand Name
MYOSURE REACH TISSUE REMOVAL DEVICE
Common Device Name
HYSTEROSCOPE (AND ACCESSORIES)
Manufacturer (Section D)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
Manufacturer Contact
simran keswani
250 campus drive
marlborough, MA 01752
MDR Report Key24847220
Report Number1222780-2026-00167
Device Sequence Number12168296
Product Code HIH
UDI-Device Identifier15420045504530
UDI-Public(01)15420045504530(17)280113(10)25A28RA
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K152723
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10-401FC
Device Catalogue Number10-401FC
Device Lot Number25A28RA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/01/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2026
Initial Report FDA Received Date04/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown